# SDR UPS00833753

- Difficulty date: September 1, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576958927
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIGHT WING L/E LOWER INTERNAL DOUBLER IS CRACKED AT STA XFS.347.75.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5769589, AND SRM 51-1-20D, 51-1-21.
